RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 34, Issue 2(206)  


Indices of singular points of 1-forms on a manifold with boundary, convolution of invariants of reflection groups, and singular projections of smooth surfaces
V. I. Arnol'd
3
On elementary properties of existentially closed system
V. Ya. Belyaev, M. A. Taitslin
39
The spectral theory and the index of elliptic operators with almost periodic coefficients
M. A. Shubin
95
Banach lattices – some Banach aspects of their theory
A. V. Bukhvalov, A. I. Veksler, G. Ya. Lozanovskii
137
Georgii Isaakovich Kats (obituary)
Yu. M. Berezanskii, F. A. Berezin, N. N. Bogolyubov, L. I. Vainerman, Yu. L. Daletskii, A. A. Kirillov, V. G. Palyutkin, B. I. Khatset, S. D. Èidel'man
185

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On the size of the first jump for a process with independent increments
N. S. Bratiichuk
189
Enveloping algebras and deformations
V. A. Ginzburg
191
The rank of a pair of matrices and convolution
D. Yu. Grigor'ev
193
Liouville theorems for elliptic equations in a cylinder
A. L. Gusarov
195
The contraction method for a class of admissible controls
G. K. Zakharov
197
The concept of a finite rate of propagation of a perturbation
A. S. Kalashnikov
199
Holomorphic endomorphisms of complex Weyl chambers of the series $D_n$
Sh. I. Kaliman
201
Modules over Lie algebras allowing a first Cartan extension
Ya. S. Krylyuk
203
Traces and extensions of multipliers in the space $W^l_p$
V. G. Maz'ya, T. O. Shaposhnikova
205
The structure of the inverse image of a point in a space under the natural map onto its absolute
V. I. Malykhin
207
Properties of solutions of some systems of differential equations
S. N. Olekhnik
209
An estimate of the number of invariant tori of a dynamical system on a manifold with boundary
A. G. Fedotov
211
Mappings into a Banach space
R. L. Frum-Ketkov
213
Cyclic approximations of interval exchange transformations
V. A. Chulaevskii
215
Stability of local Lie algebras on compact manifolds
I. M. Shamaeva
217
Spaces of probability measures
L. B. Shapiro
219
Graded Lie algebras with long gradings
G. O. Èl'sting
221

Mathematical Events in the USSR
Dmitrii Konstantinovich Faddeev (on his seventieth birthday)
P. S. Aleksandrov, M. I. Bashmakov, Z. I. Borevich, V. N. Kublanovskaya, A. I. Skopin, S. L. Sobolev, A. V. Yakovlev
223
Valentin Konstantinovich Ivanov (on his seventieth birthday)
N. N. Krasovskii, S. L. Sobolev, A. N. Tikhonov
229
Mkhitar Mkrtichevich Dzhrbashyan (on his sixtieth birthday)
N. U. Arakelian, A. G. Vitushkin, V. S. Vladimirov, A. A. Gonchar
235
Grigorii Borisovich Gurevich (on his eightieth birthday)
M. V. Vasil'eva, N. V. Efimov, P. K. Rashevskii
241

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
243

From the Editor
251

Letters to the Editor
Letter to the Editor
V. A. Artamonov
251
Corrigenda
V. V. Schechtman
251
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019